# SDR ABXA9701425

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3913291501
- Condition: Cracked
- Location: Bs 1041
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LONGERON 17R CRACKED AT STA 1041.  *S/D*  REPLACED CRACKED SECTION OF LONGERON IAW DC9 SRM CHAPTER 53-02, 51-30-2 AND 51-30-5.
